MAUDE Adverse Event Report: ARTHREX, INC. CR PLUS TIB BEARING, VIT E, SZ 4, 9MM; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. CR PLUS TIB BEARING, VIT E, SZ 4, 9MM; KNEE PROSTHESIS PAT/FEM/TIB
Model Number CR PLUS TIB BEARING, VIT E, SZ 4, 9MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-523-a409 cr plus tib bearing, vit e, sz 4, 9mm would not properly seat in the tibial tray.Another of the same product from the same lot was used without issues.There was no case delay.This was discovered during a total knee arthroplasty procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
CR PLUS TIB BEARING, VIT E, SZ 4, 9MM
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21020957
Report Number1220246-2024-09062
Device Sequence Number3969738
Product Code MBH
UDI-Device Identifier00888867231528
UDI-Public(01)00888867231528(11)210201(17)260131(10)579205009
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberCR PLUS TIB BEARING, VIT E, SZ 4, 9MM
Device Catalogue NumberAR-523-A409
Device Lot Number579205009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown